# SDR I5PA2020121575702

- Difficulty date: December 15, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,616 hours, 32,772 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224785
- Part serial: 881806
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOPERABLE IN CLIMB (AIR RETURN).  REMOVED AND REPLACED AUTO 2 AC MOTOR, PER AMM 21-31-05.  PERFORMED AUTO 2 CABIN PRESSURE CONTROLLER POST INSTALLATION TEST, PER AMM 21-31-02 SATISFACTORY.
